# SDR IPXA2013120200987

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AFTER TAKE OFF,  RT INNER FUEL TANK READ 5,000 LBS HIGHER THAN LT INNER TANK.  ALL OTHER INDICATIONS NORMAL.  BALANCED FUEL, NORMAL REST OF FLIGHT.  NO HISTORY LAST SIX MONTHS IAW TSM 28-42-00.  PERFORMED BITE CHECK AND FQIC RESET IAW 28-42-00-0501. NO FAULTS NOTED.
